Beechams Cold and Flu Hot Lemon 10 Sachets
Beechams Cold and Flu Hot Lemon 10 Sachets

Beechams Cold and Flu Hot Lemon 10 Sachets

£3.08
Tax included
Quantity

  • Get FREE standard delivery on all orders over £40 -
NHS Prescriptions are delivered FREE with standard delivery Get FREE standard delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery
  • Contains Paracetamol 600mg and Phenylephrine Hydrochloride 10mg as main active ingredient
  • Helps to treat symptoms include headache, shivers, aches &pains, blocked nose and painful sinuses, catarrh and sore throat
  • Suitable for adults and children over 12 years

Description: Beechams Cold and Flu Hot Lemon Sachets are consumed for short-term relief from symptoms of flu, colds and chills. The solution treats symptoms include headache, shivers, aches & pains, blocked nose and painful sinuses, catarrh and sore throat. This medication contains two active ingredients, Paracetamol in it is a painkiller and reduces your temperature when you have a fever and Phenylephrine Hydrochloride is a decongestant that helps to unblock your nose and sinuses, helping you breathe more easily.

Usage Directions:

  • Empty contents of one sachet into mug
  • Fill half of the mug with very hot water
  • Stir the mixture well
  • Add cold water and sugar, if necessary
  • Consume one sachet every four hours, as necessary
  • Take up to 6 sachets in 24 hours

Side Effects and Precautions:

  • Side effects such as skin rash and itching sometimes with swelling of the mouth or face or shortness of breath may occur
  • Nausea, sudden weight loss, loss of appetite and yellowing of the eyes and skin are some rare side effects

Ingredients:

  • Each 6.0g sachet contain active ingredients: Paracetamol 600mg and Phenylephrine Hydrochloride 10mg
  • Also contains: Ascorbic Acid (Vitamin C), Sucrose, Sodium Citrate, Citric Acid, Maize Starch, Sodium Cyclamate, Saccharin Sodium, Colloidal Anhydrous Silica, Lemon Flavour and Natural Curcumin (E 100)

Each Pack Contains: 10 X Beechams Cold and Flu Hot Lemon Sachets

Storage:

  • Store the sachets in cool and dry place
  • Keep it at a safe distance from children and pets 
BEECHAMS
329946

Reviews

Write your review

Beechams Cold and Flu Hot Lemon 10 Sachets

  • Contains Paracetamol 600mg and Phenylephrine Hydrochloride 10mg as main active ingredient
  • Helps to treat symptoms include headache, shivers, aches &pains, blocked nose and painful sinuses, catarrh and sore throat
  • Suitable for adults and children over 12 years

Write your review